# SDR 95UAL900231

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: M83248II79
- Condition: Leaking
- Location: Accessory Drive
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MODERATE VERY NOTICEABLE SMELL OF OIL PRIOR TO AND DURING TAKEOFF ROLL, AT POWER CHANGES IN CRUISE AND DESCENT, MOST CERTAINLY ENGINE OIL, EITHER NR 1 OR NR 3 DUE TO BLEED CONFIGURATION.  SUPPLEMENTAL DATA UPDATE:  FOUND N-1 ACCESSORY DRIVE CASE COVER LEAKING.  REMOVED COVER, REPLACED O-RING, AND REASSEMBLED.
